# SDR DALA2025042803287

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0931143) CRACK OF 0.100IN LENGTH ON NO. 1 LH WINDOW FRAME RADIUS AREA. LH WINDOW FRAME RADIUS UPPER AREA WAS REPAIRED PER PRI 625434-14 REV. 0 AND ER/A 625434-14AD.
